# SDR ABXA2011011701

- Difficulty date: January 17, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N792AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 49,852 hours, 38,814 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 141T293816
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NWW CHORD AT STA 287 IS CRACKED AT RBL 25 APPROX 1 INCH IN LENGTH.  REQUIRES REPAIR IAW 767 SRM 51-70-12.  REPAIRED DAMAGE ON RIGHT NWW CHORD AT STA 287 RBL 25 IAW B767 SRM 51-70-12.
